# SDR DALA1114249878

- Difficulty date: February 28, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 655 Bl 0-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA.655 BETWEEN BL-0 AND LBL-22 FLOOR SUPPORT CRACKED AND HAS CORROSION.  REMOVED FLOOR SUPPORT DUE TO CRACK IAW SRM 51-30-2.  REMOVED CORROSION IAW SRM 51-10-3, FOUND TO BE WITHIN LIMITS MATERIAL ID .050 2024T3 IAW SRM 53-13-02.  REMOVED .002 MATERIAL REMAINING. 48.  FABRICATED NEW FLOOR SUPPORT IAW SRM 51-10-2.  TREATED IAW SRM 51-10-3.  INSTALLED IAW SRM 51-30-5. P202.
